American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 76 of 76 found      Go to page: 1 2 3

[61] Lawrence Corwin. A representation-theoretic criterion for local solvability of left invariant differential operators on nilpotent Lie groups . Trans. Amer. Math. Soc. 264 (1981) 113-120. MR 597870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Hugo Rossi. Holomorphic actions of ${\rm Sp}(n,\,{\bf R})$ with noncompact isotropy groups . Trans. Amer. Math. Soc. 263 (1981) 207-230. MR 590420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] M. Welleda Baldoni Silva. The embeddings of the discrete series in the principal series for semisimple Lie groups of real rank one . Trans. Amer. Math. Soc. 261 (1980) 303-368. MR 580893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Aroldo Kaplan. Fundamental solutions for a class of hypoelliptic PDE generated by composition of quadratic forms . Trans. Amer. Math. Soc. 258 (1980) 147-153. MR 554324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Rebecca A. Herb. Fourier inversion of invariant integrals on semisimple real Lie groups . Trans. Amer. Math. Soc. 249 (1979) 281-302. MR 525674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Dan Barbasch. Fourier inversion for unipotent invariant integrals . Trans. Amer. Math. Soc. 249 (1979) 51-83. MR 526310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] H. D. Fegan. The heat equation on a compact Lie group . Trans. Amer. Math. Soc. 246 (1978) 339-357. MR 515542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] F. Rouvière. Invariant differential equations on certain semisimple Lie groups . Trans. Amer. Math. Soc. 243 (1978) 97-114. MR 502896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Charles Rockland. Hypoellipticity on the Heisenberg group-representation-theoretic criteria . Trans. Amer. Math. Soc. 240 (1978) 1-52. MR 0486314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] L. Pukanszky. Unitary representations of Lie groups with cocompact radical and applications . Trans. Amer. Math. Soc. 236 (1978) 1-49. MR 0486313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Aroldo Kaplan and Robert Putz. Boundary behavior of harmonic forms on a rank one symmetric space . Trans. Amer. Math. Soc. 231 (1977) 369-384. MR 0477174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] A. Korányi and R. B. Putz. Local Fatou theorem and area theorem for symmetric spaces of rank one . Trans. Amer. Math. Soc. 224 (1976) 157-168. MR 0492068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] H. Lee Michelson. A decomposition for certain real semisimple Lie groups . Trans. Amer. Math. Soc. 213 (1975) 177-193. MR 0385002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Roberto De Maria Nunes Mendes. Symmetries of spherical harmonics . Trans. Amer. Math. Soc. 204 (1975) 161-178. MR 0357687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Robert S. Strichartz. Multiplier transformations on compact Lie groups and algebras . Trans. Amer. Math. Soc. 193 (1974) 99-110. MR 0357688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Roe Goodman. Complex Fourier analysis on a nilpotent Lie group . Trans. Amer. Math. Soc. 160 (1971) 373-391. MR 0417334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 76 of 76 found      Go to page: 1 2 3